# SDR GTIA20130308519

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 19,031 hours, 13,492 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SPILLAGE FROM RT WING NACA VENT DURING RE-FUELING RELATED TO INCOMING FUEL PRESSURE GREATER THAN 55 PSI CAUSING REFUELING VALVE TO REMAIN PARTIALLY OPEN. PERFORMED TROUBLESHOOTING AND BITE TEST OF THE FLSS IAW TROUBLESHOOTING MANUAL AND MM AND NO FAULTS WERE NOTED.  NO PREVIOUS LEG FAULTS WERE NOTED EITHER.  FIRE TRUCKS IN ATTENDANCE.  ALL PAX WERE DE-PLANED SAFELY.
